UnissResearch

Logo Universitàegli studi di Sassari
titoli, abstracts, parole chiave >>>
Supercritical elliptic problem with nonautonomous nonlinearities

Gladiali, Francesca Maria and Grossi, Massimo (2012) Supercritical elliptic problem with nonautonomous nonlinearities. Journal of Differential Equations, Vol. 253 (9), p. 2616-2645. eISSN 1090-2732. Article.

Full text not available from this repository.

DOI: 10.1016/j.jde.2012.07.006

Abstract

In this paper we study the problem [...] where pα = N+2+2α / N−2 , Ω is a smooth bounded domain of RN, 0 ∈ Ω, N [...]3 and α∈(0, 1]. We show that, for ∈ small enough, there exists at least one solution concentrating at x= 0.

Item Type:Article
ID Code:8203
Status:Published
Refereed:Yes
Uncontrolled Keywords:Henon’s problem, elliptic boundary value problem
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica
Divisions:001 Università di Sassari > 01-a Nuovi Dipartimenti dal 2012 > Scienze Politiche, Scienze della Comunicazione e Ingegneria dell'Informazione
Publisher:Elsevier
eISSN:1090-2732
Deposited On:21 Nov 2012 15:32

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page